# SDR DALA1219223120

- Difficulty date: March 25, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT -Y465 BETWEEN FR 65 TO FR  66 CORRODED. REMOVED CORROSION IAW A319 SRM 51-74-00. L=1.2" W=3.0" D=0.050" ORIGINAL MATERIAL 0.165".  OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102 PAGE 106.  REMOVED AND REPLACED FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.  APPLIED TOPCOAT ON ALL FASTENERS IAW A319 SRM 51-75-12.
